Items where author is "Rodríguez Mesas, Antonio"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Rodríguez Mesas, Antonio and Schwämmle, Veit and Tsallis, Constantino (2008). Strictly and asymptotically scale invariant probabilistic models of N correlated binary random variables having q-Gaussians as N → ∞ limiting distributions. "Journal of Statistical Mechanics: Theory and Experiment", v. 2008 ; pp. 1-20. ISSN 1742-5468. https://doi.org/10.1088/1742-5468/2008/09/P09006.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM